Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19161
Title: A new smoothing Newton-type algorithm for semi-infinite programming
Authors: Ling, C
Ni, Q
Qi, L 
Wu, SY
Issue Date: 2010
Source: Journal of global optimization, 2010, v. 47, no. 1, p. 133-159
Abstract: We consider a semismooth reformulation of the KKT system arising from the semi-infinite programming (SIP) problem. Based upon this reformulation, we present a new smoothing Newton-type method for the solution of SIP problem. The main properties of this method are: (a) it is globally convergent at least to a stationary point of the SIP problem, (b) it is locally superlinearly convergent under a certain regularity condition, (c) the feasibility is ensured via the aggregated constraint, and (d) it has to solve just one linear system of equations at each iteration. Preliminary numerical results are reported.
Keywords: Convergence
KKT system
Nonsmooth equations
Semi-infinite programming (SIP) problem
Smoothing method
Publisher: Springer
Journal: Journal of global optimization 
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-009-9462-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
1
Citations as of Aug 28, 2020

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of Sep 25, 2020

Page view(s)

139
Last Week
0
Last month
Citations as of Sep 28, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.